Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes excessive sweating and jaw pain while exercising after an angioplasty?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

default
Posted on Mon, 22 Aug 2016 in Hypertension and Heart Disease
Question: I am male aged 61+, height 165 cm wt 71 kg. I had angioplasty in May 2014 having stunt in middle artery. At that time I had no problem my all reports were ok. TMT/ECG/Eco/LIPID profile. When I do some exercise due to excess sweating there is contraction in my jaws. Drs says that it is a symptom of angina. but when all the reports are ok then how it can be related to angina! contraction in jaws can be due to salt deficiency.
since then I am taking Ecosprin-150, Prasugel-10, LNBloc-5, Strowas-20, but these days I have very high BP with Higher HR 160/100-100 after taking those medicines.
I had my angioplasty in Escorts-Delhi but presently i am residing in XXXXXXX
what do you suggest should I change the medicine or go for angiography again.before 2010 my ECG was normal. but in 2010 it has RBBB

XXXXXXX xxxxxxxxx
doctor
Answered by Dr. Pavan Kumar Gupta 3 hours later
Brief answer....you need to be evaluated again.
Hello,
Thanks for the query.
I have read your query and understand your concern.
Your symptoms suggest towards angina as said by your doctor.
Salt deficiency generally causes spasms and contraction in calf muscles and not in jaws only.
For your satisfaction you may get serum electrolytes done.
Your BP is also high which means you need either revision of dose or change of medications. Before going for angiography,it would be better to get the TMT done again.
I would advise you to consult your treating doctor and get yourself evaluated properly and also get your prescription revised. Better to get it done at the earliest and not postpone it for long.
At the moment you may double your dose of LNbloc 5 to 10 mg.
It is very natural for blood pressure medicines to loose their efficacy after some time and happens with everybody. Over a course of your life you may always need revision of your dose or medicine every few months or years.
I hope it helps,however you are most welcome to revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Procedures ,  
Lab Tests
Medical Topics

Recent questions on  High bp

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type...

doctor1 MD

Hello Doc Request your advice here I have been experiencing high bp from past 2 monthd but it has always been fluctuating at times it is 140 /80 at...

doctor1 MD

How long can I retain a 153/100 Blood Pressure and be safe? And...? My blood pressure is 153/100 and has been like that since my Dr. visit a few...

doctor1 MD

I am a 26 year old male who has been on high blood pressure medication (enalipril 20mg) for about 5 years. Lately I have taken in interest in...